MAUDE Adverse Event Report: ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 10 MM SINGLE USE OATS SET
Health Effect - Clinical Codes Laceration(s) (1946); Foreign Body In Patient (2687)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that patient underwent an allograft oats transfer to the patella procedure on (b)(6) 2022.An ar-1981-10s osteochondral autograft transfer system oats was used to complete the procedure.During the procedure, a harvester was used to extract a plug from the patella.The patient's bone was too hard, and the plug did not come out with the harvester.A reamer was then used to ream out the recipient site.It was this time that the harvester broke off and fell into the wound during the attempted plug extraction.However, this remained unknown until the patient went for a two week follow up visit and an x-ray showed a metal in the patient's joint.On (b)(6) 2022, patient had a revision procedure and had the broken tip removed.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
10 MM SINGLE USE OATS SET
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16051630
Report Number1220246-2022-05982
Device Sequence Number17743320
Product Code LXH
UDI-Device Identifier00888867025356
UDI-Public00888867025356
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10 MM SINGLE USE OATS SET
Device Catalogue NumberAR-1981-10S
Device Lot Number2066120104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date12/27/2022
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown